# SDR YV3R2021052800454

- Difficulty date: May 11, 2021
- Submitted: May 28, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N42127
- Make and model: Robsin R44
- Aircraft serial: 14353
- Aircraft time: 122 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C5991
- Part serial: 218365
- Condition: Defective
- Location: Airspeed
- Part time: 122 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED AIRSPEED INDICATOR P/N: C599-1 NEEDLE WAS ERRATIC.
